Busca avançada
Ano de início
Entree


Quasilinear elliptic systems involving the 1-Laplacian operator with subcritical and critical nonlinearities

Texto completo
Autor(es):
Carranza, Yino B. Cueva ; Pimenta, Marcos T. O.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO; v. 73, n. 3, p. 22-pg., 2023-11-15.
Resumo

In this paper, we study some systems of elliptic PDEs involving the 1-Laplacian operator. In the first one, we deal with the subcritical regime, while in the second, we study a system with nonlinearities with critical growth. The approach is based on an approximation argument, in which the solutions are obtained as the limit of related problems with the p-Laplacian operator. In order to overcome the lack of compactness in the critical case, a version of the Concentration of Compactness Principle of Lions is proved. (AU)

Processo FAPESP: 21/04158-4 - Problemas elípticos envolvendo o operador de curvatura-média no espaço das funções de variação limitada
Beneficiário:Marcos Tadeu de Oliveira Pimenta
Modalidade de apoio: Auxílio à Pesquisa - Regular